# SDR AALA20091021TUL01

- Difficulty date: October 21, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- Aircraft time: 63,091 hours, 33,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP PAD CRACKED AT FORWARD UPPER CORNER AT AFT CARGO DOOR.  REMOVED AND REPLACED FORWARD UPPER CORNER DOOR STOP PAD.
